# SDR FDKA200708361

- Difficulty date: August 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,515 hours, 14,861 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 3801D2C
- Part serial: 2045
- Condition: Odor
- Location: Windshield Heat
- Part time: 46 hours, 44 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6201 FLL-TLH (0528 PHX LCL) - DIVERT TO MCO DUE TO A STRONG ELECTRICAL BURNING ODOR WITH NO VISUAL SMOKE WHEN WINDSHIELD HEAT ON.  MX INSPECTED WIRING FOR BURNED WIRES, NO DEFECTS FOUND.  MX REMOVED AND REPLACED WINDSHIELD 2 HEAT CONTROLLER AND CONTACTOR, NO FURTHER ELECTRICAL ODOR.
